# SDR HNAA2013091700498

- Difficulty date: September 14, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 53,089 hours, 60,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDEWALL EMERGENCY EXIT SIGN DIM AT 4AC & BY PAX DOOR.  R & R BURNED BULBS IN SIDEWALL EMERGENCY EXIT SIGNS AT 4AC & BY PAX DOOR.
